RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2011, Issue 12, Pages 115–129 (Mi at3092)  

This article is cited in 2 scientific papers (total in 2 papers)

System Analysis and Operations Research

Method of scaling in approximate solution of the traveling salesman problem

E. E. Ivanko

Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: An empirical algorithm to solve the traveling salesman problem was proposed. It is distinguished for the consecutive rational decomposition of the given task into subtasks of lower dimensions. Each subtask can be solved using any existing method, exact or empirical, including the recursively applied algorithm described in the present paper.

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2011, 72:12, 2527–2540

Bibliographic databases:

Presented by the member of Editorial Board: А. А. Лазарев

Received: 31.03.2010

Citation: E. E. Ivanko, “Method of scaling in approximate solution of the traveling salesman problem”, Avtomat. i Telemekh., 2011, no. 12, 115–129; Autom. Remote Control, 72:12 (2011), 2527–2540

Citation in format AMSBIB
\Bibitem{Iva11}
\by E.~E.~Ivanko
\paper Method of scaling in approximate solution of the traveling salesman problem
\jour Avtomat. i Telemekh.
\yr 2011
\issue 12
\pages 115--129
\mathnet{http://mi.mathnet.ru/at3092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933435}
\zmath{https://zbmath.org/?q=an:06194168}
\transl
\jour Autom. Remote Control
\yr 2011
\vol 72
\issue 12
\pages 2527--2540
\crossref{https://doi.org/10.1134/S0005117911120083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298294400008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855832126}


Linking options:
  • http://mi.mathnet.ru/eng/at3092
  • http://mi.mathnet.ru/eng/at/y2011/i12/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Ivanko, “Usechennyi metod dinamicheskogo programmirovaniya v zamknutoi zadache kommivoyazhera s simmetrichnoi funktsiei stoimosti”, Tr. IMM UrO RAN, 19, no. 1, 2013, 121–129  mathnet  mathscinet  elib
    2. V. V. Zakharov, A. V. Mugaiskikh, “Dinamicheskaya adaptatsiya geneticheskogo algoritma marshrutizatsii transporta na bolshikh setyakh”, UBS, 73 (2018), 108–133  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:252
    Full text:68
    References:24
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020